# SDR 98ZZZX955

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47684
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7880018
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6751Q7000
- Condition: Cracked
- Location: Tailpipe Weld
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INPSECTION, THE CENTER MUFFLER WAS FOUND CRACKED ONE-QUARTER AROUND IN THE WELD UNDER REINFORCEMENT PLATE.  IT APPEARS THE WELD DID NOT PENETRATE THE TAILPIPE COMPLETELY.
